Multipoint nonlocal problem for factorized equation with dependent coefficients in conditions

  • P.B. Vasylyshyn Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
  • I.Ya. Savka Pidstryhach Institute for Applied Problems of Mechanics and Mathematics, 3b Naukova str., 79060, Lviv, Ukraine
  • I.S. Klyus National Aviation University, 1 Komarova str., 03058, Kyiv, Ukraine
Keywords: differential equations, multipoint nonlocal problem, dependent coefficients, small denominators, diophantine approximation, metric estimations
Published online: 2015-07-03


The conditions of correct solvability of multipoint nonlocal problem for factorized PDE with coefficients in conditions, which depends on one real parameter, is established. It is shown that these conditions on the set of fullLebesgue measure of the interval parameters are fulfilled.

Article metrics
PDF downloads: 94
Abstract views: 255
How to Cite
Vasylyshyn P., Savka I., Klyus I. Multipoint Nonlocal Problem for Factorized Equation With Dependent Coefficients in Conditions. Carpathian Math. Publ. 2015, 7 (1), 22-27.